Recurring pain in forehead. Took vitamin B12 tablets as advised. What could this be?
User rating for this question
re: my query of 9/27/13 about pain when touching forehead above and to right of right eyebrow: I followed your advice and took viatmin B12, 1000 mcg daily for 3-4 days and the pain went away completely. I continued the B12, but after two to three weeks the pain recurred. Any further ideas? Thank you.
Posted Sat, 23 Nov 2013 in Vision and Eye Disorders
Answered by Dr. Prasad 26 hours later
Brief Answer: Sinus inflammation needs to be excluded... Detailed Answer: Hi, Apologies for the late reply, I was unaware that you were trying to reach me. I was able to review and summarize our previous discussion. Like I mentioned in our discussion, the closest possibility that I could think of was frontal sinus inflammation. This is a condition that is known to recur. You will need X-ray of paranasal sinus or CT head to rule out sinsuitis. The test can be done with the help of an ENT surgeon. Since the pain has been constantly present since more than 2 months now, I would urge you to visit your ENT surgeons office; discuss your symptoms and signs and if needed CT scan / X-ray can be done to arrive at a conclusion. In the interim, if the pain is troubling you, you can use over the counter pain reliever such as tylenol pain relief. Hope this helps. Let me know if you need clarifications. Regards
People also viewed
- Is blurred vision or other changes in vision a side effect of isotretinoin?
- Is discoloration of artificially implanted lens a side effect of vision clear?
- Vitamin b12 for bladder pain
- Is puffiness or swelling of the eyelids or eyes a side effect of ketorolac?
- Sweet creamy taste in mouth stomach pain
- Vitamin b12 for arthritis pain
- Does shaking penis creates any problem
- Vitamin b12 tablets
- Painful spot top of ear crease
- Fistula to reduce creatine
- Is double vision or other eye or vision problems a side effect of requip xl?
- Creamy pink vaginal discharge
- Are vitamin b12 injections painful
- Vitamin b12 bumps on forehead
- Is eye redness or discomfort or other irritation a side effect of optive?